# SDR DALA2017042103320

- Difficulty date: April 20, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 74,303 hours, 32,459 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 64-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR SUPPORT Y512.5,  FRAMES 64 TO 70 IN THE AFT GALLEY AREA,  REPLACED THE FLOOR SUPPORT IAW SRM  51-72-11, AND DRAWING D5347200
